# SDR AALA20060844

- Difficulty date: October 5, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N966AN
- Make and model: Boeing 737823
- Aircraft serial: 30094
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Out Of Position
- Location: Slide
- Component: Slide
- Component part number: 5A33075
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - WHEN OPENED DOOR SLIDE DEPLOYED BUT RIGHT FORWARD DOOR WOULD NOT OPEN COMPLETELY DUE TO INFLATION BOTTLE LANYARD CAUGHT IN THE DOOR LATCH BRACKET.  INSTALLED NEW EMERGENCY SLIDE PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.
